# SDR P2EA98218

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 244-259
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FUSELAGE SKIN CORRODED AND DISBONDED FROM BS 244 TO BS 259, STRINGER 25LT, WL 154, LBL 19.  REPAIRED FUSELAGE SKIN FROM BS 235.8 TO BS 259.5, BETWEEN STRINGER 24 LT AND STRINGER 26LT PER COOPESA EO COO-3-53-577-98 DATED OCT 19, 1998 AND BOEING FAX COO-SJO-98-0782RR DATED OCT 19, 1998.  DOCUMENTED ON FAA FORM 8110-3.  (M)
